Publication detail

Product-type System of Difference Equations with Multiplicative Coefficients Solvable in Closed Form

STEVIČ, S. IRIČANIN, B. ŠMARDA, Z.

Original Title

Product-type System of Difference Equations with Multiplicative Coefficients Solvable in Closed Form

English Title

Product-type System of Difference Equations with Multiplicative Coefficients Solvable in Closed Form

Type

journal article in Scopus

Language

en

Original Abstract

The problem of solvability of certain classes of product-type of difference equations is investigated. Sufficient conditions for the existence of solutions in closed form are given

English abstract

The problem of solvability of certain classes of product-type of difference equations is investigated. Sufficient conditions for the existence of solutions in closed form are given

Keywords

product-type difference equations; closed form of solutions

Released

13.01.2018

ISBN

1572-9206

Periodical

Journal of Computational Analysis and Applications

Year of study

24

Number

6

State

US

Pages from

1088

Pages to

1101

Pages count

14

Documents

BibTex


@article{BUT149847,
  author="Stevo {Stevič} and Bratislav {Iričanin} and Zdeněk {Šmarda}",
  title="Product-type System of Difference Equations with Multiplicative Coefficients Solvable in Closed Form
",
  annote="The problem of solvability  of certain  classes of product-type of difference equations is investigated. Sufficient conditions for the existence of solutions in closed form are given",
  chapter="149847",
  howpublished="online",
  number="6",
  volume="24",
  year="2018",
  month="january",
  pages="1088--1101",
  type="journal article in Scopus"
}